# SDR UF6A990958

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: JD711J0598001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT MODULAR 7 AFT SUPPORT ANGLE BRACKET IS BROKEN.  MAINTENANCE REMOVED AND REPLACED BRACKET.  (M)
